# SDR 9704033225

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 8,683 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE AFT DOORS OVERHEAD EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REPLACED EPSU, OPERATIONAL CHECK OK.
